RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belkin, V P

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:115
Abstract pages:135
Full texts:65

http://www.mathnet.ru/eng/person47958
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1978
1. V. P. Belkin, “Quasi-identities of finite rings and lattices”, Algebra Logika, 17:3 (1978),  247–259  mathnet  mathscinet
1977
2. V. P. Belkin, “Quasi-identities of certain finite algebras”, Mat. Zametki, 22:3 (1977),  335–338  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 676–678
1976
3. V. P. Belkin, “Varieties of right alternative algebras”, Algebra Logika, 15:5 (1976),  491–508  mathnet  mathscinet
4. V. P. Belkin, “Certain lattices of quasivarieties of algebras”, Algebra Logika, 15:1 (1976),  12–21  mathnet  mathscinet
1975
5. V. P. Belkin, V. A. Gorbunov, “Filters of lattices of quasivarieties of algebraic systems”, Algebra Logika, 14:4 (1975),  373–392  mathnet  mathscinet
1967
6. V. P. Belkin, “On subgroups with summarized endomorphisms”, Algebra i Logika. Sem., 6:1 (1967),  9–14  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020